Arcalyst does not work for me. The MD has increased the dosage and it still isnt working. Have you heard of anyone else this has occurred with. My MD is unsure why this isn't working.
19 Apr 2010
I've done some research but have not been able to find any answers.
Everybody responds differently to medicines and unfortunately Arcalyst may not be right for you. You may have to try something else.Good luck in finding a medicine that helps.
Other members may be more knowledgeable so please be patient.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
been on kineret injections daily, has been able to come off prednisone, Methotrexate, celebrex, pain meds etc..pain is gone..labs look wonderful... ...
1 answer • 31 Mar 2010
My father has been on it for almost a yr and complains that he is cold since starting. I have checked on line and 2010 PDR and I cannot find a direct ...
11 answers • 26 Jun 2010
Hi Im sandy age 54. I'm on warfarin and feel cold since been on it, is this normal?Is it normal to feel cold when your on warfarin ? started on ...
2 answers • 14 May 2011
... problems and read that this could be related, so I stopped cold turkey 2 days ago. The first night, I had RLS and insomnia ( insomnia has been a ...
1 answer • 15 May 2013
... ago. Today after injection I cried all day. Is this normal?
1 answer • 23 Feb 2014